Reference Type | Journal (article/letter/editorial) |
---|
Title | Robust sliding mode control for fractional-order chaotic economical system with parameter uncertainty and external disturbance |
---|
Journal | Chinese Physics B |
---|
Authors | Zhou, Ke | Author |
---|
Wang, Zhi-Hui | Author |
Gao, Li-Ke | Author |
Sun, Yue | Author |
Ma, Tie-Dong | Author |
Year | 2015 (March) | Volume | 24 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/24/3/030504Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6005959 | Long-form Identifier | mindat:1:5:6005959:0 |
---|
|
GUID | 0 |
---|
Full Reference | Zhou, Ke, Wang, Zhi-Hui, Gao, Li-Ke, Sun, Yue, Ma, Tie-Dong (2015) Robust sliding mode control for fractional-order chaotic economical system with parameter uncertainty and external disturbance. Chinese Physics B, 24. 30504pp. doi:10.1088/1674-1056/24/3/030504 |
---|
Plain Text | Zhou, Ke, Wang, Zhi-Hui, Gao, Li-Ke, Sun, Yue, Ma, Tie-Dong (2015) Robust sliding mode control for fractional-order chaotic economical system with parameter uncertainty and external disturbance. Chinese Physics B, 24. 30504pp. doi:10.1088/1674-1056/24/3/030504 |
---|
In | (n.d.) Chinese Physics B Vol. 24. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.